# SDR SWAA2022021385314

- Difficulty date: April 1, 2018
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N758SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27873
- Aircraft time: 64,887 hours, 37,856 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support Bracket
- Condition: Broken
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H I/B FLAP CANOE FAIRING SUPPORT BRACKET BROKEN / DRILLED & INSTALLED NEW BRACKET REF SRM 50-40-02
